# SDR GLBA2017082400681

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 38,480 hours, 47,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144040GLA
- Condition: Worn
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE UPPER AFT DOOR CABLE NEEDS TO BE REPLACED. REMOVED AND REPLACED THE UPPER AFT AIRSTAIR DOOR HANDRAIL CABLE IAW MM 52-10-01.
